ผศ. ดร.ปรียานุช โหนแหยม

Asst. Prof. Dr. Preeyanuch Honyam

ผู้ช่วยหัวหน้าภาควิชา ฝ่ายการเงิน


Room

MB2207

Telephone

053-943326 # 122

Email

Website

Education Background


วท.ด. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2555
ป.บัณฑิต (การสอน), มหาวิทยาลัยบูรพา, 2550
วท.บ. (คณิตศาสตร์), มหาวิทยาลัยบูรพา, 2549

 

Research Area


Algebra
Semigroup

Research Field


- Algebra



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Pookpienlert C., Honyam P., Sanwong J., Regularity of a semigroup of transformations with restricted range that preserves an equivalence relation and a cross-section, Thai Journal of Mathematics, 18, (2020),819-830.

2.) Dolinka I., Đurđev I., East J., Honyam P., Sangkhanan K., Sanwong J., Sommanee W., Sandwich semigroups in locally small categories I: foundations, Algebra Universalis, 79, (2018),75.

3.) Dolinka I., Ɖurđev I., East J., Honyam P., Sangkhanan K., Sanwong J., Sommanee W., Sandwich semigroups in locally small categories II: transformations, Algebra Universalis, 79, (2018),76.

4.) Pookpienlert C., Honyam P., Sanwong J., Green's relations on a semigroup of transformations with restricted range that preserves an equivalence relation and a cross-section, Mathematics, 6, (2018),134.

5.) Chaiya Y., Honyam P., Sanwong J., Maximal subsemigroups and finiteness conditions on transformation semigroups with fixed sets, Turkish Journal of Mathematics, 41, (2017),43-54.

6.) Chaiya Y., Honyam P., Sanwong J., Natural Partial Orders on Transformation Semigroups with Fixed Sets, International Journal of Mathematics and Mathematical Sciences, 2016, (2016),2759090.

7.) Fernandes V., Honyam P., Quinteiro T., Singha B., On Semigroups of Orientation-preserving Transformations with Restricted Range, Communications in Algebra, 44, (2016),253-264.

8.) Fernandes V., Honyam P., Quinteiro T., Singha B., On semigroups of endomorphisms of a chain with restricted range, Semigroup Forum, 89, (2014),77-104.

9.) Choomanee W., Honyam P., Sanwong J., Regularity in semigroups of transformations with invariant sets, International Journal of Pure and Applied Mathematics, 87, (2013),151-164.

10.) Honyam P., Sanwong J., Semigroups of transformations with fixed sets, Quaestiones Mathematicae, 36, (2013),79-92.

11.) Honyam P., Sanwong J., Semigroups of transformations with invariant set, Journal of the Korean Mathematical Society, 48, (2011),289-300.

Other Information









ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280